# SDR AU990452

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED HAIL DAMAGE TO THE FOLLOWING AREAS:   1.   LT AND RT AILERONS.   2.   RT AILERON TRIM TAB.   3.   LT AND RT ELEVATORS.   4.  LT AND RT HORIZONTAL STABILIZERS.   5.  SPOILERS.   6.   RUDDER.
